# SDR DL757962106

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FUSELAGE SKIN WAS FOUND CORRODED AT THE RH FWD OVERWING EXIT DOOR, ON THE INNER SIDE, IN THE 'CUB STRAP' FROM APPROX. THE CENTER OF THE HATCH OPENING AND FWD.  THE CORROSION WAS BLENDED IN ACCORDANCE WITH BACO TELEX DAL-ATL-96-1418RR DATED 11 SEP 96.
